# SDR FPI2003F00015

- Difficulty date: December 9, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N732HN
- Make and model: Cessna T210L
- Aircraft serial: 21061527
- Engine: Cont TSIO520*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Mount
- Part number: 654585
- Part serial: F02200468
- Condition: Cracked
- Location: Oil Cooler
- Part time: 102 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP FORWARD MOUNT FLANGE CRACKED UNDER NORMAL OPERATION.  TOP AT BOTTOM FLANGES ARE NOT TRUE.
